# SDR DALA2016012700664

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FWD EDGE BEAM NR 4 AT R1 DOOR.  PAN WAS REPAIRED IAW SRM 52-03D, FIG 3, 51-01 PAR 21, 51-30-1, 51-30-4.
